# SDR SWIA2020090452199

- Difficulty date: July 16, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE SERVICE DOOR BETWEEN THE 'C' AND 'T' LETTERING.  EVALUATE AND REPAIR OR FILL AND PAINT AS NEEDED.  C-CHECK RO 9/1/2020.  REPAIRED DENT ON THE SERVICE DOOR BETWEEN THE 'C' AND 'T' LETTERING, REF MHIRJ REO.  SEE CONTINUATION CARD FOR DETAILS.
